# SDR CA190514018

- Difficulty date: February 6, 2016
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 48510
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO OPEN RH MLG DOOR DUE TO RH MLG ALTERNATE EXTENSION SYSTEM CAM ASSY AND OPERATING CABLE BROKEN.-REPLACED CABLE AND CAM  A/C RTS (TC# 20190514018)
